# SDR FDEA201312183017

- Difficulty date: December 18, 2013
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 1518, STRINGER 22 - 23R DENTED.  REMOVED DAMAGE AND INSTALLED DOUBLER IAW SRM 53-00-01 REPAIR 16, CATEGORY B MAJOR REPAIR.
